# SDR JIKA2014122401

- Difficulty date: December 24, 2014
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N1924T
- Make and model: Beech B-99
- Aircraft serial: U115
- Aircraft time: 36,892 hours, 54,000 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Relay
- Part number: 5036120829
- Condition: Failed
- Location: Electrical
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT APPROX 8000 FT MSL,  PILOT NOTICED RT GENERATOR FAILED.  PERFORMED POH CHECKLIST ITEMS & TRIED TO RESET GENERATOR WITH THE SAME RESULTS.   TOWER ELECTED TO DECLARE AN EMERGENCY .  RETURNED & LANDED WITHOUT FURTHER INCIDENT.   TROUBLESHOOTING REVEALED RT OVER VOLTAGE RELAY & LT REVERSE CURRENT RELAY DEFECTIVE.  R & R BOTH RELAYS.  PERFORMED ELEC SYS OPS CHECKS.  ALL SYSTEMS CHECKED NORMAL.
